Free interpolation by nonvanishing analytic functions

Konstantin Dyakonov, Artur Nicolau

Research output: Contribution to journalArticleResearchpeer-review

8 Citations (Scopus)


We are concerned with interpolation problems in H∞ where the values prescribed and the function to be found are both zero-free. More precisely, given a sequence {zj} in the unit disk, we ask whether there exists a nontrivial minorant {ej} (i.e., a sequence of positive numbers bounded by 1 and tending to 0) such that every interpolation problem f(zj) = aj has a nonvanishing solution f ∈ H∞ whenever 1 ≥ |aj| ≥ ej for all j. The sequences {zj} with this property are completely characterized. Namely, we identify them as "thin" sequences, a class that arose earlier in Wolff's work on free interpolation in H∞ ∩ VMO. © 2007 American Mathematical Society.
Original languageEnglish
Pages (from-to)4449-4465
JournalTransactions of the American Mathematical Society
Issue number9
Publication statusPublished - 1 Dec 2007


  • Nonvanishing analytic functions
  • Thin interpolating sequences

Fingerprint Dive into the research topics of 'Free interpolation by nonvanishing analytic functions'. Together they form a unique fingerprint.

Cite this